MathSciNet Relay Station
MathSciNet bibliographic data
MR747857 (86e:57015) 57N10
Przytycki, Józef H. Nonorientable, incompressible surfaces of genus $3$ in $M\sb \varphi({\lambda\over\mu})$ manifolds. Collect. Math. 34 (1983), no. 1, 37–79.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement